Tylenol Acetaminophen for Ages 2-11, Stage 3, 80 mg, Fruit, Soft-Chews Tablets, Value Pack - 96ea

Tylenol Acetaminophen for Ages 2-11, Stage 3, 80 mg, Fruit, Soft-Chews Tablets, Value Pack  - 96ea
  • S3 image

Tylenol Acetaminophen for Ages 2-11, Stage 3, 80 mg, Fruit, Soft-Chews Tablets, Value Pack - 96ea

  • SKU: 091116
  • UPC: 30045048550
  • Size: 96 TB
  • Manufacturer: MCNEIL CONSU

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

DISCONTINUED BY MANUFACTURER. FOR YOUR INFORMATION PURPOSES, WE HAVE KEPT THIS ITEM PLACEMENT AS COURTESY TO OUR CUSTOMERS

You may search for a related or another product by using the search field above.

Find the right dose on chart below. If possible use weight to dose: otherwise, use age. Chew tablets before swallowing. If needed, repeat dose every 4 hours. Do not use more than 5 times a day. Under 24 lbs or Under 2 Years: Consult a physician. 24-35 lbs or 2-3 Years: 2 tablets. 36-47 lbs or 4-5 Years: 3 tablets. 48-59 lbs or 6-8 Years: 4 tablets. 60-71 lbs or 9-10 Years: 5 tablets. Store at room temperature.

Active Ingredient: Acetaminophen (80 mg). Inactive Ingredients: Aspartame, Cellulose, Citric Acid, D&C Red No. 7, Flavors, Magnesium Stearate, and Mannitol. May Contain Ethylcellulose of Cellulose Acetate and Povidone.

Do not use with any other products containing acetaminophen; for more than 3 days for fever unless directed by a doctor; for more than 5 days for pain unless directed by a doctor. Stop using this product and ask a doctor if symptoms do not improve; new symptoms occur; pain or fever persists or gets worse; redness or swelling is present; sore throat is severe, lasts for more than 2 days or occurs with fever, headache, rash, nausea or vomiting. Do not exceed recommended dose. Taking more than the recommended dose (overdose) may not provide more relief and could cause serious health problems. Keep this and all drugs out of the reach of children. In case of accidental overdose, contact a physician or poison control center immediately. Prompt medical attention is critical even if you do not notice any signs or symptoms. Phenylketonurics: Contains Phenylalanine 6 mg per tablet. Do not use if carton is opened or if blister unit is broken.